<< Previous Issue Kyungpook Mathematical Journal (Vol. 17, No. 2) Next Issue >>
Kyungpook Mathematical Journal 1977 Vol. 17, No. 2, 117—233
 Original Articles 
On p-compact ordered spaces
Y.S.Park
Kyungpook Mathematical Journal 1977 Vol. 17, No. 2, 117—120
A note on ideal structure and unit generation in some fully idempotent and regular rings
R. Raphael
Kyungpook Mathematical Journal 1977 Vol. 17, No. 2, 121—122
On Sasakian manifolds with vanishing C-Bochner curvature tensor
Jin Suk Pak
Kyungpook Mathematical Journal 1977 Vol. 17, No. 2, 123—133
Direct sums of semirings and the Krull-Schmidt theorem
Louis Dale
Kyungpook Mathematical Journal 1977 Vol. 17, No. 2, 135—141
On maximal subgroups of the semigroups of binary relations
Chong-Yun Chao
Kyungpook Mathematical Journal 1977 Vol. 17, No. 2, 143—152
On pc-rings
A.K. Tiwary, S.A. Paramhans
Kyungpook Mathematical Journal 1977 Vol. 17, No. 2, 153—155
Some fixed point theorems for multivalued mappings
J.Achari
Kyungpook Mathematical Journal 1977 Vol. 17, No. 2, 157—159
T½-spaces
William Dunham
Kyungpook Mathematical Journal 1977 Vol. 17, No. 2, 161—169
A note on feebly continuous functions
Takashi Noiri
Kyungpook Mathematical Journal 1977 Vol. 17, No. 2, 171—173
Characterization of spaces using T0-identification spces
Charles Dorsett
Kyungpook Mathematical Journal 1977 Vol. 17, No. 2, 175—179
Fixed point theory in semi-metric space
Sudhanshu K. Ghoshal, Madan Chatterjee
Kyungpook Mathematical Journal 1977 Vol. 17, No. 2, 181—190
Additional generation relations for classical polynomials
I.K. Khanna
Kyungpook Mathematical Journal 1977 Vol. 17, No. 2, 191—194
Absolute Riesz summability of a factored Fourier series
G.D. Dikshit
Kyungpook Mathematical Journal 1977 Vol. 17, No. 2, 195—201
Some transformations and identities involving H-function of two variables
Namprasad Singh
Kyungpook Mathematical Journal 1977 Vol. 17, No. 2, 203—209
Stieltjes transformations of functions satisfying the Lipschitz condition
R.N. Mukherjee1, D.N. Bhattacharya2
Kyungpook Mathematical Journal 1977 Vol. 17, No. 2, 211—214
On a generalized double integral transform
R.R. Mahajan, Rajendra K. Saxena
Kyungpook Mathematical Journal 1977 Vol. 17, No. 2, 215—220
On the H-function of n-variables
R.K. Saxena
Kyungpook Mathematical Journal 1977 Vol. 17, No. 2, 221—226
Integracility conditions of structures satisfying ƒk±ƒr=0(k≥2r)
S.C. Rastogi1, V.C. Gupta2
Kyungpook Mathematical Journal 1977 Vol. 17, No. 2, 227—233

Copyright © Department of Mathematics at Kyungpook National University. All Rights Reserved.
Department of Mathematics at Kyungpook National University., 80, Daehak-ro, Buk-gu, Daegu, 702-701, Korea
Tel: 82-53-950-7325  | Fax: 82-53-950-6306  | E-mail: kmj@knu.ac.kr   | Powered by INFOrang.co., Ltd